Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Potentials for denumerable Markov chains


Authors: John G. Kemeny and J. Laurie Snell
Journal: Bull. Amer. Math. Soc. 67 (1961), 120-122
DOI: https://doi.org/10.1090/S0002-9904-1961-10532-6
MathSciNet review: 0141156
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Discrete potential and boundaries, J. Math. Mech. vol. 8 (1959) pp. 433-458. MR 107098
  • 2. G. A. Hunt, Markov processes and potentials. I, II, III, Illinois J. Math. vol. 1 (1957) pp. 44-93, 316-369; vol. 2 (1958) pp. 151-213.
  • 3. J. G. Kemeny and J. L. Snell, Finite Markov chains, Princeton, Van Nostrand, 1960. MR 115196


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10532-6

American Mathematical Society